# SDR HYIA20161005001

- Difficulty date: September 30, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0207
- Aircraft time: 16,526 hours, 32,289 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 721526
- Condition: Leaking
- Location: Fuel System
- Part time: 92 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG FUEL ODOR IN CABIN. MAINTENANCE INSPECTED HEATER AND HEATER FUEL INLET, FOUND HEATER FUEL PUMP LEAKING AND REPLACED THE HEATER FUEL PUMP, OPERATIONAL AND LEAK CHECKED GOOD. ADDITIONAL DETAILS WILL BE MADE AVAILABLE UPON TEARDOWN REPORT RECEIPT.
